Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2014, Article ID 510232, 5 pages
http://dx.doi.org/10.1155/2014/510232
Research Article

Generalized Growth of Special Monogenic Functions

Department of Mathematics, Jaypee University of Information Technology, Samirpur 177601 (H.P.), India

Received 6 January 2014; Accepted 2 March 2014; Published 1 April 2014

Academic Editor: Yan Xu

Copyright © 2014 Susheel Kumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Susheel Kumar, “Generalized Growth of Special Monogenic Functions,” Journal of Complex Analysis, vol. 2014, Article ID 510232, 5 pages, 2014. https://doi.org/10.1155/2014/510232.